# SDR 2008UALA03343

- Difficulty date: June 13, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N413UA
- Make and model: Airbus A320-232
- Aircraft serial: 470
- Aircraft time: 48,765 hours, 17,344 cycles
- Engine: Iae V2527A5
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Sensor
- Part number: 5650079
- Condition: Failed
- Location: A/C Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, M
- Precautionary procedure: A

## Discrepancy

PRESSURIZATION PROBLEM, RTFL.  PACK 2 OVERHEATED AND WOULD NOT RESET FULLY, AND PACK 1 WAS ON DEFFERAL.  RTFL, UNABLE TO PRESSURIZE AC.  REPLACED ACM DISCHARGE TEMP SENSOR NR 2 PACK, OPS CHECK NORMAL.
